Previous |  Up |  Next


difference of a functional; limit theorem; moments; U-statistics
$U$-statistics of spatial point processes given by a density with respect to a Poisson process are investigated. In the first half of the paper general relations are derived for the moments of the functionals using kernels from the Wiener-Itô chaos expansion. In the second half we obtain more explicit results for a system of $U$-statistics of some parametric models in stochastic geometry. In the logarithmic form functionals are connected to Gibbs models. There is an inequality between moments of Poisson and non-Poisson functionals in this case, and we have a version of the central limit theorem in the Poisson case.
[1] Baddeley, A.: Spatial point processes and their applications. Stochastic geometry. Lecture Notes in Math. 1892 (2007), 1-75. DOI 10.1007/978-3-540-38175-4_1 | MR 2327290
[2] Decreusefond, L., Flint, I.: Moment formulae for general point processes. C. R. Acad. Sci. Paris, Ser. I (2014), 352, 357-361. MR 3186927 | Zbl 1297.60031
[3] Kaucky, J.: Combinatorial Identities (in Czech). Veda, Bratislava 1975.
[4] Last, G., Penrose, M. D.: Poisson process Fock space representation, chaos expansion and covariance inequalities. Probab. Theory Relat. Fields 150 (2011), 663-690. DOI 10.1007/s00440-010-0288-5 | MR 2824870 | Zbl 1233.60026
[5] Last, G., Penrose, M. D., Schulte, M., Thäle, Ch.: Moments and central limit theorems for some multivariate Poisson functionals. Adv. Appl. Probab. 46 (2014), 2, 348-364. DOI 10.1239/aap/1401369698 | MR 3215537
[6] Møller, J., Helisová, K.: Power diagrams and interaction processes for unions of disc. Adv. Appl. Probab. 40 (2008), 321-347. DOI 10.1239/aap/1214950206 | MR 2431299
[7] Møller, J., Waagepetersen, R.: Statistical Inference and Simulation for Spatial Point Processes. Chapman and Hall/CRC, Boca Raton 2004. MR 2004226
[8] Peccati, G., Taqqu, M. S.: Wiener Chaos: Moments, Cumulants and Diagrams. Bocconi Univ. Press, Springer, Milan 2011. MR 2791919 | Zbl 1231.60003
[9] Peccati, G., Zheng, C.: Multi-dimensional Gaussian fluctuations on the Poisson space. Electron. J. Probab. 15 (2010), 48, 1487-1527. MR 2727319 | Zbl 1228.60031
[10] Reitzner, M., Schulte, M.: Central limit theorems for $U$-statistics of Poisson point processes. Ann. Probab. 41 (2013), 3879-3909. DOI 10.1214/12-AOP817 | MR 3161465 | Zbl 1293.60061
[11] Schneider, R., Weil, W.: Stochastic and Integral Geometry. Springer, Berlin 2008. MR 2455326 | Zbl 1175.60003
Partner of
EuDML logo